# SDR DL72K952125

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472DA
- Make and model: Boeing 727232
- Aircraft serial: 20749
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Rack
- Part number: 900542
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND RT OVERWING EMERGENCY EXIT SIGN INOP DURING TEST.  REPLACED RACK ASSEMBLY OPERATION NORMAL.
